Alert archive / Oregon / Gale Warnings in 2020

Gale Warning 4, NWS Medford, OR

January 14, 2020

NWS Medford, OR issued this gale warning at Jan 14, 2020, 2:10 AM PST. It took effect at Jan 15, 2020, 4:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2020, 2:10 AM PST (10:10 UTC)
In effect from
Jan 15, 2020, 4:00 AM PST
Expired
Jan 15, 2020, 10:00 PM PST
In force
18 hr
Issued by
NWS Medford, OR

The text

As transmitted.

114 
WHUS76 KMFR 141010
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
210 AM PST Tue Jan 14 2020

PZZ376-142300-
/O.CAN.KMFR.SE.W.0006.000000T0000Z-200114T1200Z/
/O.CON.KMFR.SC.Y.0006.000000T0000Z-200115T1500Z/
/O.UPG.KMFR.GL.A.0004.200115T1500Z-200116T0600Z/
/O.NEW.KMFR.GL.W.0004.200115T1500Z-200116T0600Z/
/O.NEW.KMFR.SE.W.0007.200116T0600Z-200116T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
210 AM PST Tue Jan 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM WEDNESDAY TO 4 AM
PST THURSDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...For the Gale Warning, south winds 35 to 45 kt with gusts
  up to 55 kt and seas 15 to 20 ft at 13 seconds expected. For the
  Hazardous Seas Warning, very steep and hazardous seas 15 to 20 
  ft at 13 seconds expected. For the Small Craft Advisory, west 
  winds 20 to 30 kt with gusts up to 35 kt and seas 12 to 16 ft at
  13 seconds.

* WHERE...All areas.

* WHEN...For the Gale Warning, from 7 AM to 10 PM PST Wednesday. 
  For the Hazardous Seas Warning, from 10 PM Wednesday to 4 AM 
  PST Thursday. For the Small Craft Advisory, until 7 AM PST 
  Wednesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-356-142300-
/O.CON.KMFR.SC.Y.0006.000000T0000Z-200115T1500Z/
/O.UPG.KMFR.GL.A.0004.200115T1500Z-200116T0600Z/
/O.NEW.KMFR.GL.W.0004.200115T1500Z-200116T0600Z/
/O.UPG.KMFR.SE.A.0004.200115T1600Z-200116T0600Z/
/O.NEW.KMFR.SE.W.0007.200116T0600Z-200116T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
210 AM PST Tue Jan 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM WEDNESDAY TO 4 AM
PST THURSDAY...

* WHAT...For the Gale Warning, south winds 35 to 45 kt with 
  gusts up to 55 kt and seas 12 to 17 ft at 13 seconds expected. 
  For the Hazardous Seas Warning, very steep and hazardous seas 
  15 to 17 ft at 13 seconds expected. For the Small Craft 
  Advisory, west winds 15 to 25 kt with gusts up to 35 kt and 
  seas 11 to 15 ft at 13 seconds.

* WHERE...All areas.

* WHEN...For the Gale Warning, from 7 AM to 10 PM PST Wednesday. 
  For the Hazardous Seas Warning, from 10 PM Wednesday to 4 AM 
  PST Thursday. For the Small Craft Advisory, until 7 AM PST 
  Wednesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* ADDITIONAL DETAILS...Winds and seas will be highest south of and
  5 nm beyond Coos Bay.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-142300-
/O.CON.KMFR.SC.Y.0006.000000T0000Z-200115T1500Z/
/O.UPG.KMFR.GL.A.0004.200115T1500Z-200116T0600Z/
/O.NEW.KMFR.GL.W.0004.200115T1500Z-200116T0600Z/
/O.NEW.KMFR.SE.W.0007.200116T0600Z-200116T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
210 AM PST Tue Jan 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM WEDNESDAY TO 4 AM
PST THURSDAY...

* WHAT...For the Gale Warning, south winds 35 to 45 kt with gusts
  up to 55 kt and seas 15 to 20 ft at 13 seconds expected. For the
  Hazardous Seas Warning, very steep and hazardous seas 15 to 20 
  ft at 13 seconds expected. For the Small Craft Advisory, west 
  winds 20 to 30 kt with gusts up to 35 kt and seas 13 to 14 ft at
  13 seconds.

* WHERE...All areas.

* WHEN...For the Gale Warning, from 7 AM to 10 PM PST Wednesday. 
  For the Hazardous Seas Warning, from 10 PM Wednesday to 4 AM 
  PST Thursday. For the Small Craft Advisory, until 7 AM PST 
  Wednesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
3 follow-up statements
604 
WHUS76 KMFR 142231
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
231 PM PST Tue Jan 14 2020

PZZ350-356-370-376-151115-
/O.EXT.KMFR.SC.Y.0006.000000T0000Z-200115T1200Z/
/O.EXT.KMFR.GL.W.0004.200115T1200Z-200116T0600Z/
/O.NEW.KMFR.SR.W.0001.200115T1500Z-200116T0000Z/
/O.CON.KMFR.SE.W.0007.200116T0600Z-200116T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
231 PM PST Tue Jan 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...
...GALE WARNING NOW IN EFFECT FROM 4 AM TO 10 PM PST WEDNESDAY...
...STORM WARNING IN EFFECT FROM 7 AM TO 4 PM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM WEDNESDAY
TO 4 AM PST THURSDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt with
  occasional gusts up to 50 kt. For the Storm Warning, south winds
  35 to 45 kt with gusts up to 55 kt. Seas 15 to 22 ft at 10 
  seconds expected. For the Hazardous Seas Warning, very steep and
  hazardous seas 15 to 20 ft at 13 seconds expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  30 kt and seas 12 to 14 ft at 13 seconds.

* WHERE...For the Small Craft Advisory and Hazardous Seas Warning,
  all areas. For the Storm Warning, from Gold Beach north and
  generally beyond 8 nm of shore, except just offshore near Cape 
  Blanco.

* WHEN...For the Gale Warning, from 4 AM to 10 PM PST Wednesday. 
  For the Storm Warning, from 7 AM to 4 PM PST Wednesday. For 
  the Hazardous Seas Warning, from 10 PM Wednesday to 4 AM PST 
  Thursday. For the Small Craft Advisory, until 4 AM PST 
  Wednesday.

* IMPACTS...Very strong winds and very steep seas could capsize 
  or damage vessels. Visibilities will be significantly reduced.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for very strong winds and very steep and hazardous seas.

&&

$$

Visit us at https://www.weather.gov/Medford
802 
WHUS76 KMFR 151008
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
208 AM PST Wed Jan 15 2020

PZZ350-356-370-376-152215-
/O.CON.KMFR.SC.Y.0006.000000T0000Z-200115T1200Z/
/O.CON.KMFR.GL.W.0004.200115T1200Z-200116T0600Z/
/O.CON.KMFR.SR.W.0001.200115T1500Z-200116T0000Z/
/O.CON.KMFR.SE.W.0007.200116T0600Z-200116T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
208 AM PST Wed Jan 15 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 4 AM PST THURSDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt with 
  occasional gusts up to 50 kt. For the Storm Warning, south 
  winds 35 to 45 kt with gusts up to 55 kt. Seas 15 to 22 ft at 
  10 seconds expected. For the Hazardous Seas Warning, very 
  steep and hazardous seas 15 to 20 ft at 13 seconds expected. 
  For the Small Craft Advisory, south winds 15 to 25 kt with 
  gusts up to 30 kt and seas 12 to 14 ft at 13 seconds.

* WHERE...For the Small Craft Advisory and Hazardous Seas Warning,
  all areas. For the Storm Warning, from Gold Beach north and
  generally beyond 8 nm of shore, except just offshore near Cape
  Blanco. Gales will affect the rest of the area. 

* WHEN...For the Gale Warning, from 4 AM to 10 PM PST Wednesday. 
  For the Storm Warning, from 7 AM to 4 PM PST Wednesday. For 
  the Hazardous Seas Warning, from 10 PM Wednesday to 4 AM PST 
  Thursday. For the Small Craft Advisory, until 4 AM PST 
  Wednesday.

* IMPACTS...Very strong winds and very steep seas could capsize 
  or damage vessels. Visibilities will be significantly reduced.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for very strong winds and very steep and hazardous seas.

&&

$$

Visit us at https://www.weather.gov/Medford
323 
WHUS76 KMFR 152255
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
255 PM PST Wed Jan 15 2020

PZZ350-356-370-376-161100-
/O.CON.KMFR.GL.W.0004.000000T0000Z-200116T0600Z/
/O.CON.KMFR.SR.W.0001.000000T0000Z-200116T0000Z/
/O.CON.KMFR.SE.W.0007.200116T0600Z-200116T1200Z/
/O.NEW.KMFR.SC.Y.0007.200116T1200Z-200117T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
255 PM PST Wed Jan 15 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 4 AM PST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST
THURSDAY...

* WHAT...For the Storm Warning, south winds 30 to 40 kt with 
  gusts up to 55 kt and seas 17 to 21 ft at 13 seconds. For the 
  Gale Warning, southwest winds 20 to 30 kt with gusts up to 40 
  kt and seas 18 to 22 ft at 13 seconds. For the Hazardous Seas 
  Warning, very steep and hazardous seas 18 to 20 ft at 13 
  seconds expected. For the Small Craft Advisory, seas 9 to 14 
  ft at 12 seconds expected.

* WHERE...All areas. Storm force winds should end in the waters
  north of Port Orford shortly, with the front moving inland on
  the southern coast south of Gold beach by around 4 PM.

* WHEN...For the Storm Warning, until 4 PM PST this afternoon. 
  For the Gale Warning, until 10 PM PST this evening. For the 
  Hazardous Seas Warning, from 10 PM this evening to 4 AM PST 
  Thursday. For the Small Craft Advisory, from 4 AM to 10 PM PST 
  Thursday.

* IMPACTS...Very strong winds and very steep seas could capsize 
  or damage vessels. Visibilities will be significantly reduced.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for very strong winds and very steep and hazardous seas.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 13, 8:13 PM PST, 5 hours 57 minutes earlier.

Area forecast discussion, Jan 13, 8:13 PM PST, 5 hours 57 minutes before
Area Forecast Discussion
National Weather Service Medford OR
813 PM PST Mon Jan 13 2020

.DISCUSSION...Made some minor updates to low temperatures tonight,
otherwise the going forecast looks on track and no other updates
are needed.

Plenty of shower activity continues across the forecast area, with
moderate to heavy snow occurring above 3000 feet this evening. There
have been road closures due to heavy snow and fallen trees, so if
you plan to travel be sure to check road conditions before venturing
out. Snow levels will lower overnight down to at least 1500 feet,
and with showers continuing into the morning, this will be the best
chance for valley floor snow. Given the nature of showers, it's
difficult to say exactly how much will accumulate and exactly where,
but expect generally less than an inch for valley floors. Snow
levels may briefly lower to 1000 ft tonight under any heavier
showers, but that will be short lived and 1500 ft will be the more
common snow level tonight.

Shower activity increases early Tuesday morning as the next
impulse moves through. Then a brief break in the weather is
expected late Tuesday into Wednesday. This break will be short
lived as a strong storm more typical of our winter systems moves
into the area Wednesday. For more details, see the previous
discussion below. /BR-y

&&

.AVIATION...For the 14/00Z TAF Cycle....MVFR cigs/vsbys will
dominate through Tuesday afternoon with widespread obscuration of
higher terrain, occasional IFR, and gusty southwest to west low
level winds(especially from the Cascades eastward) with more light
to moderate precipitation. Freezing levels are near 3500 feet msl
this evening, and they will lower to 2000 to 2500 feet for
Tuesday.

&&

.MARINE...Updated 800 PM PST Monday 13 Jan 2020...A series of
strong fronts will result in high to very high and steep to very
steep seas through the week.

Gusty west winds will increase late tonight into Tuesday morning.
High and very steep seas will persist across the waters through this
evening. Very steep seas will then become steep and remain high late
tonight through Tuesday night.

A very strong front is expected to move into the waters Wednesday
into Wednesday night with strong south winds and very steep and
heavy seas likely. A Gale watch remains in effect for late Wednesday
morning through Wednesday evening. Confidence is increasing that the
waters will see strong gales on Wednesday  with  gusts to storm
force possible. There remains some difference between models in the
exact track for this surface low. Therefore, some fine tuning in
where and for how long the strongest winds will persist still
requires further attention, so stay tuned for emerging details.
Currently expect the strongest winds from Coos Bay southward and
beyond 5 nm from shore north of Coos Bay. Wednesday night into
Thursday, west swell will build into the waters with seas of 15 to
20 feet possible.

More fronts will follow Friday into the weekend creating more
periods of steep to very steep seas and very strong winds. Late
Sunday into Monday, we may see a break in the pattern with winds and
seas lowering. Steep seas remain possible Sunday into Monday.
-CC

&&

.PREV DISCUSSION... /Issued 249 PM PST Mon Jan 13 2020/

DISCUSSION...

Short Term...Tonight through Thursday Night...The weather in
southwest Oregon and northern California never ceases to be a
challenge. A warm front is pushing through the area, and the
associated surface low center is just now moving onshore. Heavy
snow is ongoing in the mountains, especially in the Cascades where
snow rates of 3 to 4 inches per hour have been reported, and
several road closures have resulted. Meanwhile, rain is falling in
the West Side valleys, for the most part, and the snow level
appears to be around 2000 feet, except for where it isn't: We are
also seeing snow making it to the ground and beginning to
accumulate at Camas Mountain at 1500 feet, and even at Rice Hill
north of Sutherlin at just above 750 feet. At the same time,
Canyon Mountain Summit, at just over 2000 feet, is seeing only
rain.

For the rest of the evening, snow levels are expected to hover
where they are before lowering tonight behind the cold front, and
precipitation will continue in earnest through about midnight
before tapering off as showers into the early morning. During the
morning commute, another impulse will arrive, and this should help
to enhance precipitation rates once again. As is typical with low
elevation snow chances in mountain areas, the details remain
uncertain right up until the event arrives, and this situation is
no different. Confidence remains low regarding when this impulse
arrives and if the cold air will remain in the area, or if
temperatures can rise a bit before it does. Current thinking is
that cold air will remain, and snow is likely to continue falling
through Tuesday morning for any locations above 1500 feet. Showers
should taper off Tuesday evening.

As a result We have dropped snow levels a bit for tonight, based
on the colder air we have seen today, and extended Winter Weather
Advisories down to 1500 feet on the West Side. However, it is
entirely possible we will see snow make it down to 1000 feet or
even lower, especially in the northern Umpqua Basin as cold air
filters in there from the Willamette Valley. In the Rogue and
Illinois Valleys, snow could make it to the valley floors, but
amounts should be light. For elevations above 1500, 1 to 3 inches
are possible, perhaps more locally. In other words, anyone
traveling through the area tonight into tomorrow should be
prepared for wintry travel, even in the inland valley floors,
especially during the night and through the morning commute. For
details on snow amounts and headline locations, see the winter
weather message at PDXWSWMFR.

This last impulse on Tuesday should mark the end of the "cold and
wet westerly flow" systems we have seen over the past week, but
it will not mean the end of active weather. After a brief break
Tuesday evening into Wednesday morning, the next system approaches
the region by Wednesday afternoon. This system will be more like
our typical wet-season events, with southerly flow ahead of the
cold front. The most notable aspect of the system will be the
rapid drop in pressure as it nears the area Wednesday afternoon
and evening, and this is likely to produce quite a bit of wind
along the coast and offshore. Inland areas will also be windy, but
not as strong. We expect to see the more southerly flow, produce
plenty of precipitation in our southern area, with several inches
of rain possible in Curry County. With colder air already in the
area, it will also produce copious amounts of snow in the Mt.
Shasta area, mainly in southern and western Siskiyou County
Wedensday night into Thursday morning. Heavy snow is likely to
fall in the Cascades as well, but not like what we have seen in
the last several days. Winter Storm Watches are in effect, as well
as several high Wind Watches, and these will likely be upgraded
over the next 24 hours.

Behind the heavier precipitation associated with the front
Thursday, showers are likely to continue through Thursday night,
with snow levels hovering around 2000 feet. -BPN

LONG TERM...Friday-Monday, January 17-20th...Showers could
linger in the mountains and along the coast Friday, but overall,
we'll be in a period of short wave ridging between systems that
should allow precipitation to end for a while in most places.
However, the pressure gradient will begin to increase again as low
pressure out around 50N and 140W sends another cold front toward the
PacNW coast. This front isn't as strong as the one on Wednesday,
but there could still be a period of increased winds in advance of
it through the usual locations (Shasta Valley, southern end of the
Rogue Valley and from the Cascades eastward) late Friday or more
likely Friday night into Saturday. The front will likely lose some
of its punch as it approaches the coast Friday night, then
moves onshore Saturday morning, but expect another period of
mostly light rain/snow with snow levels rising from 2500 feet to
around 4000 feet. Snow levels will come back down to 2500 feet
late Saturday night into Sunday morning, but precipitation will
be mostly ending by then. Models are indicating a dry period
Sunday with the next front possibly reaching the coast early
next week. Snow levels should rise to above 4000 feet during this
time frame. -Spilde

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory until 10 AM PST Tuesday for ORZ029-030.
     Winter Storm Warning until 10 PM PST Tuesday for ORZ027-028-030.
     High Wind Watch from Wednesday afternoon through late Wednesday
     night for ORZ030-031.
     Winter Weather Advisory until 10 AM PST Tuesday for ORZ031.
     Winter Weather Advisory until 10 AM PST Tuesday above 2500 feet
     in the for ORZ023>026.
     High Wind Watch from Wednesday morning through Wednesday evening
     for ORZ021-022.
     Winter Storm Warning until 10 AM PST Tuesday above 2500 feet in
     the for ORZ024>026.
     Winter Weather Advisory until 10 AM PST Tuesday for ORZ028.

CA...Winter Weather Advisory until 10 AM PST Tuesday for CAZ085.
     Winter Storm Watch from Wednesday afternoon through Thursday
     morning above 2000 feet in the for CAZ080.
     Winter Weather Advisory until 10 AM PST Tuesday for CAZ082-083.
     Winter Storm Watch from Wednesday afternoon through Thursday
     morning above 3000 feet in the for CAZ082-083.
     Winter Weather Advisory until 10 AM PST Tuesday above 2500 feet
     in the for CAZ080.
     High Wind Watch from Wednesday afternoon through Wednesday
     evening for CAZ081.

Pacific Coastal Waters...Gale Watch from Wednesday morning through Wednesday evening for
     PZZ350-356-370-376.
     Small Craft Advisory until 7 AM PST Wednesday for
     PZZ350-356-370-376.
     Hazardous Seas Watch from Wednesday morning through Wednesday
     evening for PZZ350-356.
     Hazardous Seas Warning until 10 PM PST this evening for
     PZZ350-356-370-376.

MNF/BPN/MAS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 2:10 AM PSTHazardous Seas WarningMFR50 hr
Jan 14, 2:00 PM PSTFrost AdvisoryMFRCoos, Curry, Douglas17 hr
Jan 14, 2:00 PM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Klamath, Lake47 hr
Jan 14, 2:00 PM PSTWind AdvisoryMFRJackson, Klamath, Lake47 hr
Jan 14, 2:00 PM PSTWinter Storm WarningMFRCurry, Josephine49 hr
Jan 14, 2:00 PM PSTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more53 hr
Jan 14, 2:31 PM PSTStorm WarningMFR25 hr

Nearby

Gale Warnings in Oregon, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.